Asymptotic integration of systems of linear differential equations with coefficients having power growth orders
Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1618-1619
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_9_a21,
author = {M. Kh. Lantsman},
title = {Asymptotic integration of systems of linear differential equations with coefficients having power growth orders},
journal = {Differencialʹnye uravneni\^a},
pages = {1618--1619},
year = {1986},
volume = {22},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_9_a21/}
}
TY - JOUR AU - M. Kh. Lantsman TI - Asymptotic integration of systems of linear differential equations with coefficients having power growth orders JO - Differencialʹnye uravneniâ PY - 1986 SP - 1618 EP - 1619 VL - 22 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_9_a21/ LA - ru ID - DE_1986_22_9_a21 ER -
M. Kh. Lantsman. Asymptotic integration of systems of linear differential equations with coefficients having power growth orders. Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1618-1619. http://geodesic.mathdoc.fr/item/DE_1986_22_9_a21/